My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Is it safe to take Benadryl and Aleve together?

 

Answers From Experts & Organizations (1)

Pharmacy
56 Answers
1,862 Helpful Votes
14 Followers
A.
Benadryl is a nonprescription medication that is often used for allergies, and Aleve is a nonprescription pain reliever. One of the most common side effects of Benadryl is drowsiness. Depending on the quantity taken, Aleve may also cause some drowsiness. But there are no interactions between these two medications, and they are completely safe to take together.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

561 of 576 found this helpful